# SDR DALA2017110908153

- Difficulty date: November 8, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 47,183 hours, 24,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT +Y1225 BETWEEN FRAMES 66+5 AND 67+15.   REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11,  AND DRAWING D53472815.
